# SDR JR2R20210527622

- Difficulty date: May 27, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 14,560 hours, 8,388 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062000483
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 14,560 hours, 8,388 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB RIB 12 CRACKED ON UPPER FLANGE BETWEEN SPAR 1 AND 2
